# SDR ASAA2020090863146

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,488 hours, 6,237 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010111
- Condition: Inoperative
- Location: Captain'S
- Part time: 19,479 hours, 6,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ILLUMINATED CAPT`S ND AND ASSOCIATED FMC PROMPT DISAPPEARED ON CAPT'S CDU DISPLAY.  BOTH CYCLED 4 TIMES RESTORING AND CLEARING ITSELF WITHIN A 5 MINUTE PERIOD.  F/O'S SIDE (SYSTEM) OPERATED NORMALLY.  THIS OCCURRED SHORTLY AFTER LANDING.  GROUNDED - YES.  VERIFIED LAST FLT HAD FAULTS.  LT FMC MMR-L GPS (GPS MAINT); MMR-R GPS (GPS MAINT); ADIRS-L ADR (BARO ALT 1); ADIRS-L IR (PRES POS LAT); ADRIS-R ADR (BARO ALT 1); ADIRS-R IR (PRES POS LAT); CDS-L IR (CP-L 272 DISCR RATE); AND CDS-R (CP-L 272 DISCR RATE).  ACCOMP MMR BITE ON BOTH MMR'S BOTH PASS TEST, ALSO DFCS LRU REPLACEMENT TEST FOR MMR'S NOT PASS, REF B737-900 FIM 34-31 TASK 801 & B737-900 FIM 34-61 TASK 801.  REPLACED LT FMC WITH SERVICEABLE ONE.  ACCOMP FMC SOFTWARE TRANSFURE LOAD.  VERIFY SOFTWARE.  ACCOMP FMC PERFORMANCE FACTOR ADJ.  VERIFIED FF ACCOMP FMC OPS TEST.  TEST PASS, REF737-900 AMM 34-61-02-400-801, AMM 34-61-00-470-806, AMM 34-61-00-710-801.
